Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Antonov S. Y., Antonova A. V. Quasi-polynomials of Capelli. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 4, pp. 371-382. DOI: 10.18500/1816-9791-2015-15-4-371-382

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
21.12.2015
Full text:
(downloads: 103)
Language: 
Russian
Heading: 
UDC: 
512

Quasi-polynomials of Capelli

Autors: 
Antonova Alina Vladimirovna, Kazan State Power Engineering University, Russia
Abstract: 

This paper deals with the class of Capelli polynomials in free associative algebra F{Z} where F is an arbitrary field and Z is a countable set. The interest to these objects is initiated by assumption that the polynomials (Capelli quasi-polynomials) of some odd degree introduced will be contained in the basis ideal Z2 -graded identities of Z2 -graded matrix algebra M(m,k)(F) when char F = 0. In connection with this assumption the fundamental properties of Capelli quasi-polynomials have been given in the paper. In particularly, the decomposition of Capelli type polynomials have been given by the polynomials of the same type and some betweeness of their T-ideals have been shown. Besides, taking into account some properties of Capelli quasi-polynomials obtained and also the Chang theorem we show that all Capelli quasi-polynomials of even degree 2n (n > 1) are consequence of standard polynomial S−n in case when the characteristic of field F is not equal to two. At last we find the least n ∈ N at which any of Capelli quasi-polynomials of even degree 2n belongs to ideal of matrix algebra Mm(F) identities.

References: 
  1. Аверьянов И. В. Базис градуированных тождеств супералгебры M1,2(F) // Матем. заметки. 2009. Т. 85, вып. 4. С. 483–501. DOI: 10.4213/mzm4298.
  2. Антонов С. Ю. Наименьшая степень тождеств подпространства M1(m,k) (F) матричной суперал гебры M(m,k)(F) // Изв. вузов. Матем. 2012. № 11. С. 3–19.
  3. Антонов С. Ю. Некоторые виды тождеств подпространств M0(m,k) (F), M1(m,k) (F) матричной супералгебры M(m,k)(F) // Учëен. зап. Казан. гос. ун-та. Сер. Физ.-матем. науки. 2012. Т. 154, № 1. С. 189–201.
  4. Chang Q. Some consequences of the standard polynomial // Proc. Amer. Math. Soc. 1988. Vol. 104, № 3. P. 707–710.
  5. Антонов С. Ю., Антонова А. В. К теореме Ченга// Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. 2015. Т. 15, вып. 3. С. 247–251.
  6. Amitsur S. A., Levitzki J. Minimal identities for algebras // Proc. Amer. Math. Soc. 1950. Vol. 1, № 4. P. 449–463.